# SDR AU001193

- Difficulty date: December 8, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2701 · Control Column Section
- Part: Capstan
- Part number: 600591567
- Condition: Slipped
- Location: Control Column
- Part time: 2,043 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) STICK PUSHER CAPSTAN SLIPPING WHEN THE ACTUATOR REACHED FULL TRAVEL ALLOWING THE CONTROL COLUMN TO RETURN FROM ITS FULL TRAVEL STOP AN TO BE DRIVEN TO THE STOP AGAIN. DURING REPLACEMENT OF THE CAPSTAN ONE OF THE CONTROL CABLES RUNNING TO THE STICK PUSH ACTUATOR WAS FOUND TO BE SEPARATED FROM THE SWAGED TERMINAL.
